Translator Disclaimer
June 2009 Alexander polynomials of alternating knots of genus two
In Dae Jong
Osaka J. Math. 46(2): 353-371 (June 2009).

Abstract

We confirm R.H. Fox's trapezoidal conjecture for alternating knots of genus two by a method different from P. Ozsváth and Z. Szabó's one. As an application, we determine the alternating knots of genus two whose Alexander polynomials have minimal coefficients equal to one or two.

Citation

Download Citation

In Dae Jong. "Alexander polynomials of alternating knots of genus two." Osaka J. Math. 46 (2) 353 - 371, June 2009.

Information

Published: June 2009
First available in Project Euclid: 19 June 2009

zbMATH: 1168.57006
MathSciNet: MR2549591

Subjects:
Primary: 57M25
Secondary: 57M27

Rights: Copyright © 2009 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.46 • No. 2 • June 2009
Back to Top